American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 60 found      Go to page: 1 2

[1] Peter Beise and Jürgen Müller. Limit functions of iterates of entire functions on parts of the Julia set. Proc. Amer. Math. Soc. 141 (2013) 3929-3933.
Abstract, references, and article information   
View Article: PDF

[2] Gerardo Honorato. On the Julia set of K\"onig's root--finding algorithms. Proc. Amer. Math. Soc. 141 (2013) 3601-3607.
Abstract, references, and article information   
View Article: PDF

[3] Sam Northshield. A root-finding algorithm for cubics. Proc. Amer. Math. Soc. 141 (2013) 645-649.
Abstract, references, and article information   
View Article: PDF

[4] Helena Mihaljević-Brandt and Jörn Peter. Poincar\'{e} functions with spiders' webs. Proc. Amer. Math. Soc. 140 (2012) 3193-3205.
Abstract, references, and article information   
View Article: PDF

[5] Walter Bergweiler. On the set where the iterates of an entire function are bounded. Proc. Amer. Math. Soc. 140 (2012) 847-853. MR 2869069.
Abstract, references, and article information   
View Article: PDF

[6] Dzmitry Dudko and Dierk Schleicher. Homeomorphisms between limbs of the Mandelbrot set. Proc. Amer. Math. Soc. 140 (2012) 1947-1956.
Abstract, references, and article information   
View Article: PDF

[7] P. J. Rippon and G. M. Stallard. Boundaries of escaping Fatou components. Proc. Amer. Math. Soc. 139 (2011) 2807-2820. MR 2801622.
Abstract, references, and article information   
View Article: PDF

[8] Lasse Rempe and Gwyneth M. Stallard. Hausdorff dimensions of escaping sets of transcendental entire functions. Proc. Amer. Math. Soc. 138 (2010) 1657-1665. MR 2587450.
Abstract, references, and article information   
View Article: PDF

[9] Gaven Martin and Kirsi Peltonen. Stoïlow factorization for quasiregular mappings in all dimensions. Proc. Amer. Math. Soc. 138 (2010) 147-151. MR 2550179.
Abstract, references, and article information   
View Article: PDF

[10] Mariusz Urbanski. Geometric rigidity for class $\mathcal {S}$ of transcendental meromorphic functions whose Julia sets are Jordan curves. Proc. Amer. Math. Soc. 137 (2009) 3733-3739. MR 2529881.
Abstract, references, and article information   
View Article: PDF

[11] Rika Hagihara. Quadratic rational maps lacking period 2 orbits. Proc. Amer. Math. Soc. 137 (2009) 3077-3090. MR 2506466.
Abstract, references, and article information   
View Article: PDF

[12] Kourosh Tavakoli. Boundary points as limit functions of iterated holomorphic function systems. Proc. Amer. Math. Soc. 137 (2009) 1971-1976. MR 2480278.
Abstract, references, and article information   
View Article: PDF

[13] Lasse Rempe. Hyperbolic dimension and radial Julia sets of transcendental functions. Proc. Amer. Math. Soc. 137 (2009) 1411-1420. MR 2465667.
Abstract, references, and article information   
View Article: PDF

[14] Mark Elin, Marina Levenshtein, Simeon Reich and David Shoikhet. A rigidity theorem for holomorphic generators on the Hilbert ball. Proc. Amer. Math. Soc. 136 (2008) 4313-4320. MR 2431045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Adrian Jenkins. Further reductions of Poincaré-Dulac normal forms in ${\mathbf{C}}^{n+1}$. Proc. Amer. Math. Soc. 136 (2008) 1671-1680. MR 2373596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hendrik Schubert. Area of Fatou sets of trigonometric functions. Proc. Amer. Math. Soc. 136 (2008) 1251-1259. MR 2367099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ariane M. Masuda and Michael E. Zieve. Rational functions with linear relations. Proc. Amer. Math. Soc. 136 (2008) 1403-1408. MR 2367113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Markus Förster, Lasse Rempe and Dierk Schleicher. Classification of escaping exponential maps. Proc. Amer. Math. Soc. 136 (2008) 651-663. MR 2358507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Steven R. Adams and David A. Cardon. Sums of entire functions having only real zeros. Proc. Amer. Math. Soc. 135 (2007) 3857-3866. MR 2341936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Lasse Rempe. A landing theorem for periodic rays of exponential maps. Proc. Amer. Math. Soc. 134 (2006) 2639-2648. MR 2213743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gaven Martin, Volker Mayer and Kirsi Peltonen. The generalized Lichnerowicz problem: Uniformly quasiregular mappings and space forms. Proc. Amer. Math. Soc. 134 (2006) 2091-2097. MR 2215779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Matthew M. Jones. Compact composition operators not in the Schatten classes. Proc. Amer. Math. Soc. 134 (2006) 1947-1953. MR 2215763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dmitry Khavinson and Genevra Neumann. On the number of zeros of certain rational harmonic functions. Proc. Amer. Math. Soc. 134 (2006) 1077-1085. MR 2196041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Xiantao Wang and Zhigang Huang. On nearly abelian polynomial semigroups. Proc. Amer. Math. Soc. 133 (2005) 83-89. MR 2085156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] F. Pakovich. A counterexample to the ``composition conjecture". Proc. Amer. Math. Soc. 130 (2002) 3747-3749. MR 1920083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Walter Bergweiler. A question of Eremenko and Lyubich concerning completely invariant domains and indirect singularities. Proc. Amer. Math. Soc. 130 (2002) 3231-3236. MR 1913000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Detlef Bargmann and Walter Bergweiler. Periodic points and normal families. Proc. Amer. Math. Soc. 129 (2001) 2881-2888. MR 1840089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ilpo Laine and Pengcheng Wu. Growth of solutions of second order linear differential equations. Proc. Amer. Math. Soc. 128 (2000) 2693-2703. MR 1664418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Rich Stankewitz. Uniformly perfect sets, rational semigroups, Kleinian groups and IFS's. Proc. Amer. Math. Soc. 128 (2000) 2569-2575. MR 1662218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] David Boyd. Translation invariant Julia sets. Proc. Amer. Math. Soc. 128 (2000) 803-812. MR 1625697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 60 found      Go to page: 1 2